MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 8IN 10-0 D/A STC-6; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE BLU 8IN 10-0 D/A STC-6; SUTURE, NONABSORBABLE, SYNTHETIC
Model Number 1713G
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The actual device batch number associated with this event is not known.The following are possible batch numbers: batch hjp302, batch klb004.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A photo upon which this medwatch is based has been received, however, the photo evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported from a distributor that on an unknown date it was noted different product descriptions on 2 boxes of suture with same product code but different lot numbers.There were no adverse patient consequences reported.No additional information was received.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 02/12/2020.Additional information: d4 - the actual device batch number associated with this event is not known.The following are possible batch numbers: batch hjp302: mfg.Date - 8/18/2014; exp.Date - 7/31/2019; batch klb004: mfg.Date - 3/19/2019; exp.Date - 2/29/2024.A manufacturing record evaluation was performed for the finished device batch hjp302-1713g and no non-conformances were identified.A manufacturing record evaluation was performed for the finished device batch klb004-1713g and no non-conformances were identified.Additional h3 device evaluation summary photo : one picture provided for analysis.Upon visual inspection of the picture, two boxes of product code 1713g and the sales type stc-6, however the description of the needles and the draws of shape of the tip of the needles were different at the boxes, one belong to a straight reverse-cutting needle and the other belong to a straight spatula.Due to the difference of graphics on the sample a change was performed to align the labeling with the product inside on the folder.This change was part of a corrective action.

Brand Name
PRLNE BLU 8IN 10-0 D/A STC-6
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8974763
Report Number2210968-2019-86743
Device Sequence Number311433
Product Code GAW
UDI-Device Identifier10705031002227
UDI-Public10705031002227
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1713G
Device Catalogue Number1713G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2019
Supplement Date Received by Manufacturer01/21/2020
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date02/12/2020
Patient Sequence Number1